Home >> Journals >> JOT
About JOT
Aims and Scopes
Article Archives
Editorial Board
Author guidelines
Recommend to Peers
Recommend to Library
Most popular papers

Journal of Thermoelasticity

ISSN 2328-2401 (Print)

ISSN 2328-241X (Online)

Website: http://www.researchpub.org/journal/jot/jot.html

Volume 02, Number 01  (2014)
Dynamic Problem of Generalized Thermoelasticity for a Semi-infinite Cylinder with Heat Sources.
Author(s)J. J. Tripathi, G. D. Kedar and K. C. Deshmukh

In this paper, we discuss the temperature distribution and thermal stresses in a semi-infinite cylinder whose lower and upper surfaces are free of traction and subjected to a given axisymmetric temperature distribution with the help of Lord-Shulman theory and Classical coupled theory of thermoelasticity using integral transform technique. First an exact solution has been obtained in the transform domain. Then the Hankel transforms are inverted analytically and for the inversion of Laplace transforms we apply numerical methods. We have discussed the thermal stresses for a copper material plate and compared the results for both the theories.